Phenylephrine Hydrochloride+Chlorphenamine maleate+Paracetamol

Bioflu Tablet

Price Per Piece

₱7.70

Dosage Form

Film-Coated Tablet

Sold by

20 tablets

Contents/Formulation

Each film-coated tablet contains: Phenylephrine HCl 10 mg, Chlorphenamine maleate 2 mg, Paracetamol 500 mg

Indication

This medicine is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with the common cold, allergic rhinitis, sinisitis, flu and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

Stocks Available:

3540 left

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500